×

zbMATH — the first resource for mathematics

Die Signatur von Flächenbündeln. (German) Zbl 0241.55019

MSC:
55N25 Homology with local coefficients, equivariant cohomology
20J06 Cohomology of groups
55R10 Fiber bundles in algebraic topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Atiyah, M. F.: The signature of fibre bundles. Coll. Math. Papers in honor of Kodaira, Tokyo Univ. Press 1969. · Zbl 0193.52302
[2] Birman, J. S., Hilden, H. M.: On the mapping class group of closed surfaces as covering spaces. From: Advances in the theory of Riemann surfaces. Princeton Univ. Press66, 81-115 (1971). · Zbl 0217.48602
[3] Chern, S. S., Hirzebruch, F., Serre, J. P.: On the index of a fibred manifold. Proc. AMS8, 587-596 (1957). · Zbl 0083.17801 · doi:10.1090/S0002-9939-1957-0087943-0
[4] Dehn, M.: Die Gruppe der Abbildungsklassen. Acta Math.69, 135-206 (1938). · Zbl 0019.25301 · doi:10.1007/BF02547712
[5] Earle, C. J., Eells, J.: The diffeomorphism group of a compact Riemann surface. Bull. AMS73, 557-559 (1967). · Zbl 0196.09402 · doi:10.1090/S0002-9904-1967-11746-4
[6] Hamstrom, M. E.: Homotopy-groups of the space of homeomorphisms on a 2-manifold. Illinois Journ. Math.10, 563-573 (1966). · Zbl 0151.33002
[7] Hirzebruch, F.: The signature of ramified coverings. Coll. Math. Papers in honor of Kodaira, Tokyo Univ. Press 1969. · Zbl 0208.51802
[8] Hopf, H.: Fundamentalgruppe und zweite Bettische Gruppe. Comm. Math. Helv.14, (1942). · Zbl 0027.09503
[9] Kas, A.: On deformations of a certain type of irregular algebraic surface. Am. Journ. of Math., Vol.40 (3), 789-804 (1968). · Zbl 0202.51702 · doi:10.2307/2373484
[10] Kodaira, K.: A certain type of irregular algebraic surfaces. Journal d’Analyse Mathématique19, 207-215 (1967). · Zbl 0172.37901 · doi:10.1007/BF02788717
[11] Magnus, W., Karrass, A., Solitar, D.: Combinatorial group theory. New York: Interscience Publ. 1966. · Zbl 0138.25604
[12] Meyer, C.: Über die Bildung von Klasseninvarianten ... Abh. a. d. Math. Sem. d. Univ. Hamburg27 (3/4), 206-230 (1964). · Zbl 0122.05201 · doi:10.1007/BF02993218
[13] Meyer, C.: Über einige Anwendungen Dedekindscher Summen. Journal für r. u. a. Mathematik198 (3/4), 143-203 (1957). · Zbl 0079.10303
[14] Meyer, W.: Die Signatur von lokalen Koeffizientensystemen und Faserbündeln. Dissertation, Bonner Mathematische Schriften, Nr. 53, Bonn (1972). · Zbl 0243.58004
[15] Mumford, D.: Abelian quotients of the Teichmüller modular group. J. d’Analyse Math.18, 227-244 (1967). · Zbl 0173.22903 · doi:10.1007/BF02798046
[16] Nielsen, J.: Untersuchungen zur Topologie der geschlossenen zweiseitigen Flächen I. Acta Math.50, 189-358 (1927). · JFM 53.0545.12 · doi:10.1007/BF02421324
[17] Rademacher, H.: Zur Theorie der Dedekindschen Summen. Math. Zeitschrift63, 445-463 (1955/56). · Zbl 0071.04201 · doi:10.1007/BF01187951
[18] Zieschang, M., Vogt, E., Coldeway, H. D.: Flächen und ebene diskontinuierliche Gruppen. Lecture Notes in Math., Band 122. Berlin-Heidelberg-New York: Springer 1970. · Zbl 0204.24002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.